Turkish Journal of MathematicsOn normality of meromorphic functions with multiple zeros and sharing values
Department of Applied Mathematics,
College of Science,
Hunan Agricultural University,
ChangSha 410128, P.R. CHINA
Abstract: In this paper we study the problem of normal families of meromorphic functions concerning shared values. Let F be a family of meromorphic functions in the plane domain D \subseteq C and n be a positive integer. Let a, b be two finite complex constants such that a \neq 0. If n \geq 3 and f + a(f')n and g + a(g')n share b in D for every pair of functions f, g \in F, then F is normal in D. And some examples are provided to show the result is sharp.
Key Words: Meromorphic functions, shared value, normal family
Turk. J. Math., 36, (2012), 263-271.
Full text: pdf
Other articles published in the same issue: Turk. J. Math.,vol.36,iss.2.